# SDR DALA1150570693

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1520 ABOVE STR 26L FABRICATED J SECTION PER SRM 53-00-07 REPAIR 5 FIGURE 201 TABLE 1 PAGE 201-212.  INSTALLED REPAIR J SECTION ON STA 1520 S26L IAW B 757-SRM 53-00-07 REPAIR 5 STEP 10 AND 11 FIG 201 PG 201.  AT SAA/SAT DURING HMV ON (N/R 185608) W/O 88597260001.
